# SDR F3LA200700277

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 18,070 hours, 7,703 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2758
- Part serial: R04076
- Condition: Discharged
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHTS "ON" CAUSING LOW VOLTAGE ON AIRCRAFT BATTERY.  REMOVED AND REPLACED NR 1 MAIN BATTERY IAW AMM 24-38-37 PB401.  OPS CHECKED GOOD.
